# SDR SWAA2022021459170

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE SUPPORT BRACKET DEFLECTION CONTROL RIB AT LT WING ; 2022-11229 / [01] REPLACED TRAILING EDGE SUPPORT BRACKET DEFLECTION CONTROL RIB AT LT WING IAW B737 SRM 51-40-02 DWG 115A2930; SH 6; REV -; [02] REPLACED TRAILING EDGE SUPPORT BRACKET DEFLECTION CONTROL RIB AT LT WING IAW B737 SRM 51-40-02 DWG 115A2930; SH 6; REV -
